MathSciNet Relay Station
MathSciNet bibliographic data
MR442078 20D05
Powell, M. B.; Thwaites, G. N. On the non-existence of certain types of subgroups in simple groups. Quart. J. Math. Oxford Ser. (2) 26 (1975), no. 102, 243–256.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement